# SDR GLB2008F00018

- Difficulty date: August 28, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED AUTOFEATHER EVENT. DURING CRUISE, THE PILOTS REPORTED THAT THE LT AUTOFEATHER DISARMED IN FLIGHT AND NEVER REARMED AT ANY POWER SETTING.  MAIT ADJUSTED THE LT POWER LEVER SWITCH. OPS CHECK OF THE AUTOFEATHER SYS GOOD IAW MM 61-20-00.  (K)
